... by being off the med's for just one day? I take (5) 8/2mgs. daily. It's for the pain I have everyday and also to stay off the duff stuff. Thanks for any input!
What are you feeling? It may well be the decrease of suboxone in your system. Are you trying to get off the suboxone? You need to taper off of it slowly. Are you under a doctor's care to reduce your medicine?
Sorry for all the questions but I just don't know what else to say to help without knowing some more info. Feel free to respond to this and there are alot of helpful people on this site who can give you advice on coming off suboxone, if that is what you want to do.
yes you may be in wd's. actually your taking the right steps if your wanting to get off! when you want to start going down try to go one day without then one day on and one day without then when your body gets use to that then try going every two days and so on from there. good luck! hope this helps! i was having similar issues when i called the manufacture since my doctor just wanted to keep me addicted, and the manufacture told me that when you want to start tapering you start with going every other day and then when you get use to that you go every other two days etc etc. after that i found robert_325 (on this support group) and he had a similar tapering method that is quite effective too... maybe look him up. best wishes! hope that helped!
Aries, most doctors will not write an rx for more than 4 suboxone 8/2 to be taken per day, it is supposed to reach a ceiling effect at that point. At doses higher than 16 mgs per days, you usually can go a day or so without feeling withdrawal. One of the members here, mpvt, talked about how people on methadone or suboxone fear withdrawal so that if they feel any negative symptoms, they become convinced that they are going into withdrawal. He said to google the COWS sheet( clinical opiate withdrawal scale) and take the quiz and usually the person would see they were not in true withdrawal, just having some negative symptoms, such a pain, or anxiety. Suboxone can stay for 3 to 5 days on the receptor sites, like I said, that is usually with a dose of 16 mgs or higher per day. I am certainly not trying to argue with you, I am just offering another suggestion of what might be happening.
There have been a couple of members here who were also put on 5 subs tablets per day, they eventually wanted off as it seemed to be causing more problems for them at that high a dose. If you could list what symptoms you had that made you think you were in withdrawal, it may help someone have a suggestion as to what was going on. Is a pain management doctor treating you with the suboxone?
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started suboxone yesterday, I felt bad yesterday and today Im still tired and in pain . will this?
Posted 4 Sep 2009 • 2 answers
Posted 3 Dec 2010 • 1 answer
Posted 25 Jan 2012 • 3 answers
Posted 15 Mar 2012 • 2 answers
Posted 26 Mar 2012 • 10 answers